Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

How do I stop this anxiety /physical symptoms again?

(12 Posts)
LeCielEstBleu Thu 11-Aug-11 09:45:29

I have posted under general health too as it's a bit of a chicken and egg situation.Hormonal mess, generalised anxiety or what.Came off venlafaxine in April ( weight gain and me and the doctor thought I would be OK to come off). Started feeling tired and a bit confused couple of weeks ago, period was 10 days late and I'm on day 7 now was really heavy still , finishing slowly. Have hot stiff feeling at back of head , cold hands tingling and twitching in one side of face again,. Have 5htp in cupboard but worrying about taking it . Would like to control this without having to go back to the docs (them looking at me like I'm mad/ me feeling stupid) and having to go on something again. Feeling really grotty, worn out, worried and confused over part few days. How can I stop this?

LeCielEstBleu Thu 11-Aug-11 09:48:25

Can't be like this again, work in school and have to get this sorted for september!

madmouse Thu 11-Aug-11 09:49:52

I'm concerned about you feeling confused. Regardless of whatever else is going on I think you need to be seen by a doctor about how you are feeling and certainly not self-medicate with 5HTP which is not exactly harmless.

Also don't think there is a link between you coming off meds 4 months ago and you having a very heavy period now, so something else is going on. Is it at all possible that you are having an early miscarriage? Or even possibly an ectopic pregnancy (which is dangerous!)?

It doesn't sound like anxiety to me!

Why would the doctor look at you as if you're mad?

LeCielEstBleu Thu 11-Aug-11 10:04:44

no my husband has had the snip, you're really getting me scared now

LeCielEstBleu Thu 11-Aug-11 10:05:17

no my husband has had the snip, you're really getting me scared now I took one 5htp yesterday but none since

madmouse Thu 11-Aug-11 10:08:07

Well that's those possibilities disregarded then - good smile

When you say confused what do you mean? Forgetful, dazed, not sure what day it is?

LeCielEstBleu Thu 11-Aug-11 10:11:06

Hope I didn't seem too abrupt then madmouse, thanks for replying. Probably more agitated ,forgetful ,scatty. Not so bad that I don't know what day it is.

LeCielEstBleu Thu 11-Aug-11 10:12:17

A bit sort of buzzing , sorry forgot to post that bitsmile

PeterSpanswick Thu 11-Aug-11 10:24:50

You couldn't be a little bit anaemic from the heavier blood loss could you?

I get this sometimes, the buzzing and painful head, cold extremities, fatigue and just feeling generally irritable and out of it sound familiar.

madmouse Thu 11-Aug-11 10:29:09

Not abrupt at all besides you're on here because you're not feeling ok smile

those symptoms sound very similar. Maybe see GP after all? You sound physically unwell to me. Thing is when you've had anxiety you're used to all sorts of vague unpleasant physical sensations - but sometimes it's just physical and not anxiety.

LeCielEstBleu Thu 11-Aug-11 13:24:41

Thanks,decided I'm going along to docs later.

madmouse Thu 11-Aug-11 13:29:17

Let us know how it went smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now